# SDR DALA1219149229

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 30,349 hours, 22,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114053
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN MSP, A/C 9229 SUSTAINED LIGHTNING STRIKE DAMAGE AT STA 150 LONGERON 1.  THE DAMAGE WAS BLENDED AND FOUND TO BE OUT OF SRM LIMITS.  REPAIRED PER ER/A 501808-14.
